# SDR DL757030237

- Difficulty date: March 12, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 7,143 hours, 3,292 cycles
- Engine time: 7,159 hours, 3,291 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Deice System
- Condition: Burned
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELEC FUMES IN FLT DECK AND LEFT ENG GEN DROPPED OFF LINE.  NO ASSOC STATUS MSGS.  DIVERTED TO GSO.  LEFT ENG GEN CONFIRMED FAILED.  PLACED ON MCO PER MEL.  FOUND EVIDENCE OF FUMES WHILE STANDBY POWER CHECK WAS PERFORMED.  REPLACED MAIN BATTERY, CHARGER AND INVERTER AS PRECAUTIONARY.  DURING CONTINUED T/S, FOUND BURNED TERMINALS ON 3L WINDOW HEAT TERMINAL.  THE 3L WINDOW HEAT DEACTIVATED PER MEL.  IT IS SUSPECTED THAT THE 3L WINDOW WAS SOURCE OF SMELL THE ENTIRE TIME.
